# SDR CALA2021062300926

- Difficulty date: June 21, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N4873U
- Make and model: Airbus A319-132
- Aircraft serial: 2004
- Aircraft time: 47,674 hours, 30,573 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5323232200
- Condition: Corroded
- Location: Frms 26-30 S38l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CGO COMPT SLOPE AREA FR26-FR30 STGR38L STRINGER FND CORROSIO N REF HAECO NON-ROUTINE NO.9439870,ORIGINATED BY EMP V906550,SPE C NO.A3NB-53-3-6105. PERFORMED BY EMP V906550,FWD CGO COMPT SLOPE AREA FR29-FR30 STR 38L STRINGER REPAIRED AS PER ECRA 5341-01249 REV -.THIS ECRA PROVIDES PERMANENT REPAIRED INSTRUCTIONS FOR THE STRINGER CORROS ION.NO FURTHER ACTION REQ. RII BY TA327.
